[1] |
LI Zhen-hui, XU Li-ping.
Existence and Multiplicity of Positive Solutions for a Coupled Fourth-Order System of Kirchhoff Type
[J]. Chinese Quarterly Journal of Mathematics, 2021, 36(1): 49-66.
|
[2] |
WANG Li-xia, MA Shi-wang, WANG Xiao-ming.
Unbounded Motions in Asymmetric Oscillators Depending on Derivatives
[J]. Chinese Quarterly Journal of Mathematics, 2016, 31(2): 189-200.
|
[3] |
XU Na.
Ground State Solutions for SchrÄodinger-Poisson Systems
[J]. Chinese Quarterly Journal of Mathematics, 2016, 31(1): 9-18.
|
[4] |
LI Ke- dian.
The Completeness of Cone Metric Spaces
[J]. Chinese Quarterly Journal of Mathematics, 2013, 28(4): 565-572.
|
[5] |
SHI Qi-hong, SU Xing, YUAN Guo-qiang, XIAO Qian.
Characters of the Solutions to a Generalized Nonlinear Max-type Difference Equation
[J]. Chinese Quarterly Journal of Mathematics, 2013, 28(2): 284-289.
|
[6] |
XIAO Qian, SHI Qi-hong.
On the Qualitative Behavior of a Difference Equation
[J]. Chinese Quarterly Journal of Mathematics, 2013, 28(1): 93-98.
|
[7] |
LV Xiao-fen, YING Shao-hong.
Composition-integral Type Operators from F(p, q, s) Spaces to Bloch-type Spaces
[J]. Chinese Quarterly Journal of Mathematics, 2012, 27(3): 352-356.
|
[8] |
HAN Hong-xia, MENG Guang-wu, ZHANG An-ying.
Local Sβ-compactness of L-topological Spaces
[J]. Chinese Quarterly Journal of Mathematics, 2011, 26(3): 453-456.
|
[9] |
.
Lploc-solutions of Nonlinear Impulsive Volterra Integral Equation in Abstract Space
[J]. Chinese Quarterly Journal of Mathematics, 2011, 26(1): 61-68.
|
[10] |
CHENG Jun-xiang, WANG Yan-hong.
Weak Solution of Generalized KdV Equation with High Order Perturbation Terms
[J]. Chinese Quarterly Journal of Mathematics, 2011, 26(1): 39-45.
|
[11] |
ZHAO Kai, WANG.
Boundedness of a Kind of Oscillatory Singular Integral Operators
[J]. Chinese Quarterly Journal of Mathematics, 2009, 24(4): 598-604.
|
[12] |
LV Xiao-fen.
Extended Cesaàro Operator between Bloch-type Spaces
[J]. Chinese Quarterly Journal of Mathematics, 2009, 24(1): 10-19.
|
[13] |
GUO Ji-dong, LIU Pin, GAO Wen-hua, NUERDANBIEKE Baitakazi.
Boundedness of Weighted Composition Operators on Bloch Type Spaces
[J]. Chinese Quarterly Journal of Mathematics, 2008, 23(3): 356-359.
|
[14] |
LI Yao-long.
Relative Strong F Compactness and Relative Ultra-F Compactness in L-topological Spaces
[J]. Chinese Quarterly Journal of Mathematics, 2008, 23(1): 8-15.
|
[15] |
HU Li-ping, ZHOU Shi-guo.
On the Singular Biharmonic Problems Involving Critical Sobolev Exponents
[J]. Chinese Quarterly Journal of Mathematics, 2007, 22(3): 395-401.
|